| Catalog Number |
MCP497G |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device pam077 number, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.Confirm the specific number of devices (total qty actually involved with reported issue) that failed during this one event report/procedure? did the suture thread break into 2 pieces close to the swage location or did the whole suture thread pull off / detach at the swage location causing it to separate from the needle? any patient consequence? was procedure completed successfully? and how?.
Event or Problem Description
It was reported that the patient underwent an unknown procedure on (b)(6) 2019 and suture was used.The thread broke away from needle at swage with skin closure.There were no adverse patient consequences reported.
Additional Manufacturer Narrative
(b)(4).The following additional information was recieved: 1.Confirm the specific number of devices (total qty actually involved with reported issue) that failed during this one event report/procedure? - one 2.Did the suture thread break into 2 pieces close to the swage location or did the whole suture thread pull off / detach at the swage location causing it to separate from the needle? - whole suture detached at swage.3.Any patient consequence? - no 4.Was procedure completed successfully? and how? - yes.New suture opened.